Citation: Bernard. "Unpleasant Side Effect: An Experience with 2C-I (exp32589)". Erowid.org. Apr 6, 2004. erowid.org/exp/32589
I've noticed information about allergic reactions with 2C-B.
I've recently noticed that these allergies may extend to 2C-I. At a high dose (26mg - orally), I've experienced rapid mucus production which resulted in difficulty breathing, great discomfort (which could alter the psychological course of a trip) and vomiting of mucus. I'd describe the amount of mucus I had as unfathomable . I also noticed that my levels of mucus production remained high, although not as high, in the hours after the 2C-I wore off. These side effects are what led to coughing in some, I suspect.
I feel it may be noteworthy that I did have a cold during this time, so mucus production may have simply been accelerated rather than created. These side effects were not experienced at all at lower doses. I must say, though, that these side effects were so negative, that they may deter me from trying the substance again.
Since then, I've actually run a few more trials with this substance and found this side effect to be non-existent afterwards. I am beginning to suspect that other overlooked factors may come into play with this (since I have several acquaintances who have reported similar experiences). Perhaps
trace impurities could be a factor?
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.